Detail publikace
A differential transformation approach for solving functional differential equations with multiple delays
REBENDA, J. ŠMARDA, Z.
Originální název
A differential transformation approach for solving functional differential equations with multiple delays
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
angličtina
Originální abstrakt
In the paper an efficient semi-analytical approach based on the method of steps and the differential transformation is proposed for numerical approximation of solutions of functional differential models of delayed and neutral type on a finite interval of arbitrary length, including models with several constant delays
Klíčová slova
Delayed differential equation; Neutral differential equation; Differential transformation method; Method of steps
Autoři
REBENDA, J.; ŠMARDA, Z.
Vydáno
1. 7. 2017
ISSN
1007-5704
Periodikum
Communications in Nonlinear Science and Numerical Simulation
Ročník
48
Číslo
2017
Stát
Nizozemsko
Strany od
246
Strany do
257
Strany počet
12
BibTex
@article{BUT137433,
author="Josef {Rebenda} and Zdeněk {Šmarda}",
title="A differential transformation approach for solving functional differential equations with multiple delays",
journal="Communications in Nonlinear Science and Numerical Simulation",
year="2017",
volume="48",
number="2017",
pages="246--257",
doi="10.1016/j.cnsns.2016.12.027",
issn="1007-5704"
}